# SDR 2019FA0000357

- Difficulty date: November 3, 2019
- Submitted: November 3, 2019
- Operation: General aviation
- Aircraft: N996DN
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5202
- Aircraft time: 4,550 hours, 3,604 cycles
- Engine: Pwc PW545B
- Engine time: 4,550 hours, 3,604 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8179628012
- Part serial: 01043850
- Condition: Defective
- Location: Rt Engine
- Part time: 3,047 hours, 2,590 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R/H ENGINE EEC ANNUNCIATOR LIGHT (EEC IN MANUAL MODE - NOT AUTOMATIC) CAME ON DURING TAKE OFF ROLL AT AROUND 80 KTS. THE CREW ABORTED THE TAKE OFF AND RESET THE EEC AND THE CIRCUIT BREAKER PER THE QRH CHECKLIST. THE ANNUNCIATOR LIGHT EXTINGUISHED AND THE CREW RAN THE ENGINE UP TO 70% POWER WITH NO ABNORMALITIES. THE CREW THEN ATTEMPTED A SECOND TAKE OFF AND THE R/H ENGINE EEC LIGHT CAME ON AGAIN, SO THEY ABORTED THE TAKE OFF FOR A SECOND TIME. AFTER REVIEWING THE MEL THE AIRPLANE WAS DISPATCHED IAW WITH MEL 76-00-02 (ELECTRONIC ENGINE CONTROL - AUTOMATIC MODE) INOPERATIVE.
